# SDR SWAA2024061782260

- Difficulty date: May 4, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEILD WEB LOCATED BTW BS 847 TO BS 867 AT LEVEL STR 25R WL 156.1 AT AFT CARGO COMPARTMENT 2024-295403 CORROSION ON SHIELD WEB LOCATED BTW BS 847 TO BS 867 AT LEVEL STR 25R WL 156.1 AT AFT CARGO COMPARTMENT<[01] REPLACED SHIELD WEB LOCATED BTW BS 847 TO BS 867 AT LEVEL STR 25R WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM9 AND DWG 146A0081; SHEET 25; REV A; SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED SHIELD WEB LOCATED BTW BS 847 TO BS 867 AT LEVEL STR 25R WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM9 AND DWG 146A0081; SHEET 25; REV A; SEE INDIVIDUAL SIGNS OFF BELOW.
